Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1999, Volume 118, Number 3, Pages 413–422
DOI: https://doi.org/10.4213/tmf714
(Mi tmf714)
 

This article is cited in 6 scientific papers (total in 6 papers)

Small-amplitude dispersion oscillations on the background of the nonlinear geometric optic approximation

V. R. Kudashev, B. I. Suleimanov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences
Full-text PDF (201 kB) Citations (6)
References:
Abstract: Analogues of the Pearcey integral describe the small dispersion influence on the beginning of spontaneous-vanishing processes for the nonlinear geometric optic approximation amplitude, which is a solution of equations of the focusing nonlinear Schrödinger equation type. The asymptotic behavior as x2+t2 of these analogues is considered. For x2+t2, the special functions under consideration have a domain of small-amplitude high-frequency oscillations, which occur on the background of the nonzero-amplitude nonlinear geometric optic approximation.
English version:
Theoretical and Mathematical Physics, 1999, Volume 118, Issue 3, Pages 325–332
DOI: https://doi.org/10.1007/BF02557329
Bibliographic databases:
Language: Russian
Citation: V. R. Kudashev, B. I. Suleimanov, “Small-amplitude dispersion oscillations on the background of the nonlinear geometric optic approximation”, TMF, 118:3 (1999), 413–422; Theoret. and Math. Phys., 118:3 (1999), 325–332
Citation in format AMSBIB
\Bibitem{KudSul99}
\by V.~R.~Kudashev, B.~I.~Suleimanov
\paper Small-amplitude dispersion oscillations on the background of the nonlinear geometric optic approximation
\jour TMF
\yr 1999
\vol 118
\issue 3
\pages 413--422
\mathnet{http://mi.mathnet.ru/tmf714}
\crossref{https://doi.org/10.4213/tmf714}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1713732}
\zmath{https://zbmath.org/?q=an:0946.35099}
\elib{https://elibrary.ru/item.asp?id=13331141}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 3
\pages 325--332
\crossref{https://doi.org/10.1007/BF02557329}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000080492800012}
Linking options:
  • https://www.mathnet.ru/eng/tmf714
  • https://doi.org/10.4213/tmf714
  • https://www.mathnet.ru/eng/tmf/v118/i3/p413
  • This publication is cited in the following 6 articles:
    1. B. I. Suleimanov, A. M. Shavlukov, “Integrable Abel equation and asymptotics of symmetry solutions of Korteweg-de Vries equation”, Ufa Math. J., 13:2 (2021), 99–106  mathnet  crossref  isi
    2. B. I. Suleimanov, “On Analogs of Wave Catastrophe Functions that are Solutions of Nonlinear Integrable Equations”, J Math Sci, 258:1 (2021), 81  crossref
    3. B. I. Suleimanov, “Ob analogakh funktsii volnovykh katastrof, yavlyayuschikhsya resheniyami nelineinykh integriruemykh uravnenii”, Differentsialnye uravneniya, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 163, VINITI RAN, M., 2019, 81–95  mathnet  mathscinet
    4. Sultanov O., Vii International Conference Problems of Mathematical Physics and Mathematical Modelling, Journal of Physics Conference Series, 1205, IOP Publishing Ltd, 2019  crossref  isi
    5. B. I. Suleimanov, “Effect of a small dispersion on self-focusing in a spatially one-dimensional case”, JETP Letters, 106:6 (2017), 400–405  mathnet  crossref  crossref  isi  elib
    6. Ershov A.A., Suleimanov B.I., “Some Features of Bending of a Rod Under a Strong Longitudinal Compression”, Russ. J. Math. Phys., 24:2 (2017), 216–233  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:410
    Full-text PDF :220
    References:50
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025